# SDR USAA030148

- Difficulty date: August 3, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,572 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED THREE PLACES, THREE INCH CRACK 1.5 INCHES FORWARD STATION 727E, 1 INCH CRACK AFT OF 727E, .75 INCH CRACK .375 INCH AFT OF 727E.  INSTALLED DOUBLER AND TRIPLER AT STATION 727E AT S24R PER SRM 53-00-01 FIG 229.  (M)
